Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 81, NWS Miami, FL

July 6, 2006Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 6, 2006, 4:26 PM EDT for Miami-Dade County, Florida. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2006, 4:26 PM EDT (20:26 UTC)
Expired
Jul 6, 2006, 5:12 PM EDT
In force
46 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 5 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 5:00 PM EDTTSTM WND GST 0Coral Gables, FLSMALL TO MEDIUM SIZE TREE BRANCHES BROKEN BY STRONG THUNDERSTORMS WINDS.
Jul 6, 5:00 PM EDTTSTM WND GST 0Coral Gables, FLSMALL TO MEDIUM SIZE TREE BRANCHES BROKEN BY STRONG THUNDERSTORM WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2006-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2006-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 062026
SVRMFL
FLC086-062115-
/O.NEW.KMFL.SV.W.0081.060706T2026Z-060706T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
426 PM EDT THU JUL 6 2006

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA.

* UNTIL 515 PM EDT

* AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM KENDALL LAKES TO GOULDS AND MOVING EAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  GOULDS
  KENDALL LAKES
  KENDALL
  PERRINE
  UNIVERSITY OF MIAMI
  CORAL GABLES

SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2568 8050 2552 8048 2554 8017 2576 8022

$$

BD/RG
2 follow-up statements
828 
WWUS52 KMFL 062043
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
442 PM EDT THU JUL 6 2006

FLC086-062115-
/O.CON.KMFL.SV.W.0081.000000T0000Z-060706T2115Z/
MIAMI-DADE FL-
442 PM EDT THU JUL 6 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EAST CENTRAL MIAMI-DADE COUNTY...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PERRINE MOVING 
NORTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
MIAMI...UNIVERSITY OF MIAMI AND CORAL GABLES

LAT...LON 2568 8050 2552 8048 2554 8017 2576 8022

$$

BD/RG
864 
WWUS52 KMFL 062112
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
510 PM EDT THU JUL 6 2006

FLC086-062120-
/O.CAN.KMFL.SV.W.0081.000000T0000Z-060706T2115Z/
MIAMI-DADE FL-
510 PM EDT THU JUL 6 2006

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MIAMI-DADE COUNTY
WILL BE ALLOWED TO EXPIRE AT 515 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS 
WEAKENED AND IS NO LONGER SEVERE. 

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH AND VERY HEAVY RAINFALL ARE STILL POSSIBLE. STAY TUNED TO 
NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2568 8050 2552 8048 2554 8017 2576 8022

$$

BD/RG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:31 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 6, 2:31 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
231 PM EDT THU JUL 6 2006

.DISCUSSION...A MOIST SOUTHERLY FLOW ALONG WITH UPPER LOW JUST TO
OUR WEST HAS RESULTED IN THE DEVELOPMENT OF HEAVY SHOWERS AND
STORMS ACROSS SOUTH FL. STORM SPOTTER IN WEST BOYNTON BEACH
RECORDED ONE INCH OF RAIN IN JUST 13 MINS RECENTLY THESE LOCALLY VERY
HEAVY DOWNPOURS WILL CONTINUE FOR THE REST OF THE AFTERNOON...AS
ADDITIONAL ACTIVITY NOW DEVELOPING ALONG THE SW COAST MOVES NNE.

ACTIVITY MAY HANG ON MORE THAN USUAL TONIGHT...DUE TO THE
INFLUENCE OF THE UPPER LOW. SO WILL CONTINUE WITH A FCST OF
SCATTERED ACTIVITY THIS EVENING...DIMINISHING TO ISOLATED ALL
AREAS AFTER MIDNIGHT.

ATLANTIC SURFACE RIDGE NUDGES NORTHWARD INTO THE AREA ON
FRIDAY. AT THE SAME TIME...A WEAKENING COLD FRONT MAKES ITS WAY
SOUTHWARD INTO NORTH FLORIDA. THIS WILL CONTINUE A MEAN FLOW OUT
OF THE SOUTH. SOUTH FL REMAINS IN A VERY MOIST ENVIRONMENT
TOMORROW...WITH WEAK SE FLOW AT THE SURFACE (THOUGH INCREASING
WITH THE ADVENT OF AN EAST COAST SEA BREEZE IN THE AFTERNOON)
ALONG WITH SW FLOW AT LOW/MID LEVELS. SHORT WAVE TROUGH DIGGING
INTO THE SE STATES WILL HAVE MOST INFLUENCE NORTH OF THE LOCAL
AREA...BUT EVEN SO...BELIEVE AMPLE INSTABILITY AND SEA BREEZE
CONVERGENCE WILL ALLOW FOR THE DEVELOPMENT OF THUNDERSTORMS
ESPECIALLY INTERIOR AND EAST COAST METRO AREAS. WILL POST HIGHEST
POPS PALM BEACH COUNTY (LIKELY) FOR FRIDAY...WITH SCATTERED POPS
ELSEWHERE.

THE COLD FRONT REALLY DOES NOT LOOK TO MAKE IT INTO THE
LOCAL AREA...STALLING AND WASHING OUT NORTH OF THE LAKE THIS
WEEKEND...AS RIDGE STAYS IN PLACE LOCALLY. SCATTERED SHRA/TSRA
WILL AFFECT THE AREA MAINLY EACH AFTERNOON OVER THE UPCOMING
WEEKEND.

ATLANTIC RIDGE MOVES NORTH OF FLORIDA NEXT WEEK...KEEPING LOCAL
AREA IN A PREVAILING EASTERLY WIND FLOW REGIME. THE LAST 3 RUNS OF
THE GFS SHOW THE TROPICAL WAVE NOW AT AROUND 42 WEST MOVING
STEADILY WNW OVER THE NEXT SEVERAL DAYS...REACHING THE LOCAL AREA NEXT
WEDNESDAY WITH SHARP CURVATURE AND ABUNDANT MOISTURE/CONVECTION EAST
OF THE WAVE AXIS THEN. FOR NOW WILL MAINTAIN NEAR CLIMO POPS...BUT
THIS MAY NEED TO BE INCREASED AS TIME GOES ON.

&&

.MARINE...SOUTH WINDS WILL BECOME SOUTHEAST OVER THE WEEKEND.
SPEEDS WILL AVERAGE 10 KNOTS OR LESS.

&&

.FIRE WEATHER...NO CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  90  76  89 / 40 60 30 60
FORT LAUDERDALE  76  89  78  89 / 40 50 20 50
MIAMI            76  91  78  90 / 40 50 20 50
NAPLES           75  89  75  90 / 40 40 20 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DG
Hazardous weather outlook, Jul 6, 9:09 AM EDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
909 AM EDT THU JUL 6 2006

FLZ063-066>075-070800-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
909 AM EDT THU JUL 6 2006

...MODERATE RISK OF LIGHTNING ALL AREAS TODAY...
...MINOR URBAN FLOODING POSSIBLE METRO AREAS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: WARM MOIST AND UNSTABLE AIR ACROSS ALL OF MAINLAND
SOUTH FLORIDA WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS
DEVELOPING AT ANY TIME. OCCASIONAL DANGEROUS LIGHTNING STRIKES AND
WIND GUSTS AS HIGH AS 35 MPH ARE POSSIBLE WITH THE STRONGER THUNDERSTORMS.

FLOODING: MOISTURE WILL BE ABUNDANT IN THE ATMOSPHERE TODAY, WHICH
COULD RESULT IN SEVERAL INCHES OF RAIN WHERE THUNDERSTORMS
CONTINUALLY DEVELOP AND MOVE ACROSS THE SAME AREAS. MINOR URBAN
FLOODING OF LOW LYING OR POORLY DRAINED UNDERPASSES AND DRAINAGE
DITCHES IS THE MOST LIKELY HAZARD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN UNUSUAL MID SUMMER FRONT WILL MOVE SOUTH DOWN THE FLORIDA
PENINSULA FRIDAY THROUGH SUNDAY BEFORE BECOMING DIFFUSE. THIS WILL
CONTINUE THE THREAT OF SCATTERED THUNDERSTORMS THROUGH THE
UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

In the hours before

Special weather statement, Jul 6, 11:37 AM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1137 AM EDT THU JUL 6 2006

AMZ630-651-FLZ072-074-061605-
BISCAYNE BAY-BROWARD METROPOLITAN-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
MIAMI-DADE METROPOLITAN-
1137 AM EDT THU JUL 6 2006

...THUNDERSTORMS AGAIN RUMBLING THROUGH METRO DADE...

AT 1135 AM EDT...A CLUSTER OF STRONG THUNDERSTORMS WILL BE MOVING
THROUGH MUCH OF METRO DADE COUNTY. THE HEAVIEST RAINFALL WILL BE
ALONG PARTS OF THE DADE BEACHES FROM KEY BISCAYNE TO MIAMI BEACH
AND AVENTURA...BUT ALSO IN THE WESTERN SUBURBS FROM THE REDLANDS
NORTH ALONG THE TURNPIKE AND KROME AVENUE TO SWEETWATER AND
EVENTUALLY MOVING NORTHEAST INTO HIALEAH AND MIAMI LAKES.

WIND GUSTS AS HIGH AS 35 MPH WILL BE POSSIBLE WITH THE STRONGER
THUNDERSTORMS AS WELL AS LOCAL URBAN FLOODING DUE TO RAIN RATES
NEAR 1 INCH PER HOUR. OCCASIONAL DANGEROUS LIGHTNING STRIKES WILL
ALSO OCCUR.

ALL ACTIVITY WILL BE MOVING NORTH AROUND 15 MPH.
Special weather statement, Jul 6, 12:22 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1222 PM EDT THU JUL 6 2006

AMZ610-FLZ066-067-061650-
HENDRY-LAKE OKEECHOBEE-PALM BEACH WESTERN-
1222 PM EDT THU JUL 6 2006

...THUNDERSTORMS MOVING INTO THE SOUTH LAKE OKEECHOBEE REGION...

AT 1220 PM EDT...A BAND OF STRONG THUNDERSTORMS FROM CLEWISTON
SOUTHEAST TO SOUTH BAY, OKEELANTA AND ALONG HIGHWAY 27 WILL BE
MOVING INTO THE BELLE GLADE AND PAHOKEE AREAS. THIS BAND OF
THUNDERSTORMS WILL PRODUCE WIND GUSTS NEAR 35 MPH AS WELL AS BRIEF
HEAVY RAINS AND OCCASIONAL LIGHTNING STRIKES AS IT MOVES NORTHEAST
AT 15 MPH THROUGH THE REGION.

MARINERS ON THE SOUTH PART OF LAKE OKEECHOBEE SHOULD SEEK SAFE
HARBOR UNTIL THESE THUNDERSTORMS PASS. ALL ACTIVITY WILL BE MOVING
NORTH AROUND 15 MPH.
Special weather statement, Jul 6, 1:07 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
107 PM EDT THU JUL 6 2006

AMZ630-FLZ072-074-061735-
BISCAYNE BAY-BROWARD METROPOLITAN-MIAMI-DADE METROPOLITAN-
107 PM EDT THU JUL 6 2006

...STRONG THUNDERSTORMS MOVING THROUGH NORTH BROWARD AND METRO
MIAMI-DADE...

AT 105 PM EDT...STRONG THUNDERSTORMS CONTINUED TO MOVE THROUGH NORTH
BROWARD COUNTY FROM PLANTATION NORTH TO CORAL SPRINGS AND PARKLAND.
ADDITIONAL STRONG THUNDERSTORMS CONTINUED ACROSS METRO MIAMI-DADE
FROM SWEETWATER ALONG THE DOLPHIN EXPRESSWAY TO DOWNTOWN MIAMI AND
THE PORT TO KEY BISCAYNE AND MIAMI BEACH.

NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE WIND
GUSTS NEAR 35 MPH WITH THESE THUNDERSTORMS ALONG WITH HEAVY RAINS
AND OCCASIONAL LIGHTNING STRIKES. MOTORISTS SHOULD EXERCISE
INCREASED CAUTION WHEN DRIVING THROUGH THESE STORMS. RESIDENTS OF
HIALEAH, MIAMI LAKES, OPA LOCKA, AND AVENTURA CAN EXPECT
THUNDERSTORMS TO MOVE THROUGH BY 130 PM EDT.
Special weather statement, Jul 6, 1:12 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
112 PM EDT THU JUL 6 2006

FLZ068-061740-
PALM BEACH EASTERN-
112 PM EDT THU JUL 6 2006

...STRONG THUNDERSTORMS MOVING THROUGH WESTERN SUBURBS OF METRO
PALM BEACH...

AT 110 PM EDT...STRONG THUNDERSTORMS CONTINUED TO MOVE THROUGH SOUTH
PALM BEACH COUNTY MAINLY ALONG AND WEST OF THE TURNPIKE FROM BOCA
RATON AND PARKLAND NORTH TO DELRAY BEACH. OTHER
THUNDERSTORMS WILL BE MOVING TOWARD THE JUPITER AND RIVIERA
BEACH AREAS FROM THE GLADES. HOWEVER...THUNDERSTORMS CAN BE
EXPECTED ACROSS ALL METRO AREAS OF PALM BEACH COUNTY THROUGH MID
AFTERNOON.

NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE WIND
GUSTS NEAR 35 MPH WITH THESE THUNDERSTORMS ALONG WITH HEAVY RAINS
AND OCCASIONAL LIGHTNING STRIKES. MOTORISTS SHOULD EXERCISE
INCREASED CAUTION WHEN DRIVING THROUGH THESE STORMS.
Special weather statement, Jul 6, 1:38 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
138 PM EDT THU JUL 6 2006

FLZ068-061810-
PALM BEACH EASTERN-
138 PM EDT THU JUL 6 2006

...STRONG THUNDERSTORMS NOW MOVING THROUGH METRO PALM BEACH...

AT 135 PM EDT...STRONG THUNDERSTORMS CONTINUED TO MOVE THROUGH METRO
PALM BEACH COUNTY ALONG AND WEST OF INTERSTATE 95 AND SOUTH OF JUNO
BEACH AND JUPITER. HOWEVER...ALL AREAS OF METRO PALM BEACH COUNTY
CAN EXPECT THUNDERSTORMS THROUGH MID AFTERNOON. THE STRONGEST
THUNDERSTORMS FROM WEST PALM BEACH SOUTH TO LAKE WORTH AND BOYNTON
BEACH WILL CONTINUE TO MOVE NORTHEAST ACROSS DOWNTOWN AREAS OF WEST
PALM AND PALM BEACH AND ON NORTH TOWARD RIVIERA BEACH AND JUPITER.

NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE WIND
GUSTS NEAR 35 MPH WITH THESE THUNDERSTORMS ALONG WITH HEAVY RAINS
AND OCCASIONAL LIGHTNING STRIKES. MOTORISTS SHOULD EXERCISE
INCREASED CAUTION WHEN DRIVING THROUGH THESE STORMS.
Special weather statement, Jul 6, 4:17 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
417 PM EDT THU JUL 6 2006

FLZ073-074-062115-
WESTERN DADE FL-DADE METROPOLITAN FL-
417 PM EDT THU JUL 6 2006

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF KENDALL LAKES TO NARANJA...MOVING EAST NEAR 20 MPH.

THESE THUNDERSTORMS WILL IMPACT KENDALL LAKES...WESTWOOD LAKES AND
SWEETWATER AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

BD

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:19 AM EDTSpecial Marine WarningMFL26 min
Jul 6, 9:45 AM EDTSpecial Marine WarningMFL30 min
Jul 6, 10:50 AM EDTSpecial Marine WarningMFL25 min
Jul 6, 11:02 AM EDTSevere Thunderstorm WarningMFLCollier28 min
Jul 6, 11:41 AM EDTSpecial Marine WarningMFL34 min
Jul 6, 12:08 PM EDTSpecial Marine WarningMFL67 min
Jul 6, 12:25 PM EDTSpecial Marine WarningMFL65 min
Jul 6, 1:56 PM EDTSpecial Marine WarningMFL34 min
Jul 6, 2:01 PM EDTSpecial Marine WarningMFL44 min
Jul 6, 4:47 PM EDTSpecial Marine WarningMFL58 min
Jul 6, 5:45 PM EDTSpecial Marine WarningMFL60 min
Jul 6, 6:09 PM EDTSpecial Marine WarningMFL56 min
Jul 6, 6:56 PM EDTSpecial Marine WarningMFL64 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.